Alert archive / Kentucky / Special Weather Statements in 2019

Special Weather Statement, NWS Louisville, KY

August 20, 2019Jefferson County, Oldham County, Trimble County, Kentucky; Clark County, Floyd County, Scott County, Indiana

NWS Louisville, KY issued this special weather statement at Aug 20, 2019, 4:21 PM EDT for Jefferson County, Oldham County, Trimble County, Kentucky; Clark County, Floyd County, Scott County, Indiana. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2019, 4:21 PM EDT (20:21 UTC)
Expired
Aug 20, 2019, 5:00 PM EDT
In force
39 min
Issued by
NWS Louisville, KY

Counties Clark County, IN, Floyd County, IN, Scott County, IN, Jefferson County, KY, Oldham County, KY, Trimble County, KY

The radar

The Louisville radar (KLVX), 88 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 4:44 PM EDTTSTM WND DMG3 Sw Saint Matthews, KYLARGE TREE DOWNED NEAR INTERSECTION OF LOWELL AVE AND LAKESIDE DR. MULTIPLE POWER OUTAGES AROUND LOUISVILLE METRO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1577 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1577 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1197 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

250 
WWUS83 KLMK 202021
SPSLMK

Special Weather Statement
National Weather Service Louisville KY
421 PM EDT Tue Aug 20 2019

INZ077>079-090>092-KYZ029>034-202100-
Washington-Jefferson-Floyd-Clark-Scott-Harrison-Jefferson-Oldham-
Shelby-Bullitt-Henry-Trimble-
421 PM EDT Tue Aug 20 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
HARRISON...SOUTHERN JEFFERSON...CLARK...FLOYD...SCOTT...SOUTHEASTERN
WASHINGTON...OLDHAM...NORTHWESTERN SHELBY...TRIMBLE...WESTERN
HENRY...JEFFERSON AND NORTH CENTRAL BULLITT COUNTIES...

At 420 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles west of Madison to 6 miles east
of Corydon. Movement was east at 40 mph.

Wind gusts up to 45 mph are possible with these storms or the gust 
front ahead of the storms.

Locations impacted include...
Louisville, Jeffersonville, New Albany, Jeffersontown, St. Matthews,
Shively, Madison, Lyndon, La Grange and Middletown.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3873 8520 3869 8520 3874 8527 3874 8533
      3863 8523 3858 8521 3860 8508 3856 8506
      3857 8504 3857 8503 3802 8567 3826 8610
      3879 8581 3880 8552
TIME...MOT...LOC 2020Z 291DEG 34KT 3873 8550 3825 8601 

$$

AMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Aug 20, 3:14 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Aug 20, 3:14 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
314 PM EDT Tue Aug 20 2019

.Short Term...(This evening through Wednesday)
Updated at 315 PM EDT Tue Aug 20 2019

...Strong to Severe Storms Through Early Evening...

Outflow-dominated MCS entering SW Indiana will be the main player
through this evening, but we are also seeing more popcorn-type
convection out ahead of that line as a result of differential
heating at the edge of the MCS anvil. A few of these storms east of
I-65 have pulsed up to marginally severe levels, but organized SVR
is not expected with this activity. The main line will push across
southern Indiana and north-central Kentucky through sunset, and
downdraft CAPE approaching 1500 J/kg will support a continued
damaging wind threat. SVR Watch 604 is in effect until 9 PM but
expect to chip away at it from the NW once the main line passes. The
line should really weaken once it gets solidly into Kentucky is it
quickly runs out of instability.

Hi-res models suggest redevelopment is possible overnight,
especially heading north into Indiana, so we'll hang on to a 20-30
POP through the night. Wednesday will be the last day for this
tropical air mass, with hot and humid conditions once again. Temps
solidly in the 90s and dewpoints in the lower/mid 70s will push heat
index values very close to advisory thresholds. However, precip
chances will again ramp up in the afternoon and that could limit the
window for any dangerous heat, so we'll just mention the triple-
digit heat indices in the Hazardous Weather Outlook. Primary storm
threats will be cloud-to-ground lightning, and heavy rainfall given
slow storm motion.

&&

.Long Term...(Wednesday night through Tuesday)
Updated at 250 PM EDT Tue Aug 20 2019

Wednesday Night - Friday...

An active pattern looks in store through the end of the work week. A
cold front will move into the Ohio Valley and linger providing focus
for multiple rounds of storms Wed night through Friday. While no
organized severe threat looks likely at this time, cannot rule out
some strong storms with gusty winds, lightning, and brief heavy
rainfall.

Temps will cool down through the end of the week into the upper
70s/lower 80s for highs by Fri.  Lows Fri night should be in the 60s.

Saturday - Tuesday...

We should see a drier trend for the weekend, although some data
still hangs some showers up along our southern border through the
weekend. Will keep some mention of precipitation chances in the
forecast, but overall should expect a mostly dry and pleasant
weekend as surface high pressure tries to take hold north of the
front. Highs should top out in the low and mid 80s, with pleasant
lows in the low to mid 60s.

Small shower and storm chances continue into the new work week,
although the lack of a notable trigger will likely keep coverage
pretty low. Temps start to trend back closer to normal with highs in
the mid to upper 80s returning.

&&

.Aviation...(18Z TAF Issuance)
Updated at 105 PM EDT Tue Aug 20 2019

Main concern is the timing and impact of incoming convective
complex. Fairly high forecast confidence for HNB, where we expect
storms with IFR cig/vis and gusts hitting a solid 30 kt around 20Z.
Still think the worst weather will be fairly brief, so will carry a
TEMPO to show some wiggle room. Expect the line of storms to push on
into SDF around 21Z, and BWG/LEX after 22Z. There is a split
starting to form in the line, which has the most impact on forecast
confidence for LEX, but we have included VCTS for pop-up cells
forming ahead of the main line.

By mid/late evening, even the trailing stratiform showers should be
tapering off, and a mid-level ceiling overnight will be the worst-
case scenario. If any of the terminals pick up heavy rain, that
could drive some fog potential for Wed morning, but will not include
restrictions in any of the TAFs.  SW winds and scattered Cu expected
by late Wed morning as mixing picks up again.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...RAS
Long Term...AMS
Aviation...RAS
Hazardous weather outlook, Aug 20, 3:22 PM EDT, 59 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
322 PM EDT Tue Aug 20 2019

KYZ035>037-039>043-046>049-054>057-061>067-070>078-081-082-211930-
Franklin-Scott-Harrison-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Washington-Mercer-Jessamine-Clark-Marion-Boyle-Garrard-Madison-
Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-
Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Frankfort, Georgetown, Cynthiana,
Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Springfield,
Harrodsburg, Nicholasville, Winchester, Lebanon, Danville,
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
322 PM EDT Tue Aug 20 2019 /222 PM CDT Tue Aug 20 2019/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms will produce frequent cloud-to-ground
lightning, brief heavy rainfall, and locally gusty winds through
early evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional rounds of thunderstorms are expected Wednesday night
through early Friday. Slow moving storms could produce heavy
rainfall, which could result in localized flooding.

Outside of these cooling rains, heat index values Wednesday afternoon
will reach around 100 degrees, possibly approaching 105 in the
Louisville and Bowling Green metro areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested this afternoon and evening.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>034-038-045-053-211930-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Spencer-Nelson-Larue-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Taylorsville, Bardstown,
and Hodgenville
322 PM EDT Tue Aug 20 2019 /222 PM CDT Tue Aug 20 2019/

...SEVERE THUNDERSTORM WATCH 604 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

A line of strong to severe storms late this afternoon and early this
evening will produce locally damaging winds, mainly in southern
Indiana and north central Kentucky. Frequent cloud-to-ground
lightning will also be a hazard from these storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional rounds of thunderstorms are expected Wednesday night
through early Friday. Slow moving storms could produce heavy
rainfall, which could result in localized flooding.

Outside of these cooling rains, it will be hot during peak heating
Wednesday afternoon. Look for peak heat indices generally around 100
degrees, possibly approaching 105 in the Louisville and Bowling
Green metro areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested this afternoon and evening.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

RAS/AMS

In the hours before

Special weather statement, Aug 20, 4:00 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Louisville KY
400 PM EDT Tue Aug 20 2019

KYZ041-049-057-202030-
Fayette-Clark-Madison-
400 PM EDT Tue Aug 20 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLARK...NORTH
CENTRAL MADISON AND SOUTHEASTERN FAYETTE COUNTIES...

At 359 PM EDT, a strong thunderstorm was located near Cadentown,
moving northeast at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lexington, Winchester, Hootentown, Chilesburg, Coletown, Lyndale,
Lisletown, Athens, Avon and Tebbs.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3785 8439 3795 8448 3809 8432 3808 8430
      3807 8429 3807 8427 3796 8413
TIME...MOT...LOC 1959Z 232DEG 15KT 3794 8436

SSC
Special weather statement, Aug 20, 4:01 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Louisville KY
301 PM CDT Tue Aug 20 2019

INZ089-KYZ023-026-202015-
Perry-Hancock-Ohio-
301 PM CDT Tue Aug 20 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PERRY...HANCOCK AND
NORTHERN OHIO COUNTIES...

At 301 PM CDT, a strong thunderstorm was located near Hawesville,
moving southeast at 35 mph.

Wind gusts up to 50 mph are possible with this storm or the outflow
boundary ahead of the storm.

Locations impacted include...
Tell City, Hawesville, Lewisport, Cannelton, Troy, Petri, Goering,
Adair, Fenn Haven and Waitman.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3793 8697 3794 8692 3799 8686 3800 8681
      3802 8680 3800 8677 3804 8678 3772 8666
      3766 8684 3768 8683 3771 8687 3774 8682
      3779 8682 3784 8685 3783 8690 3784 8691
      3788 8689 3790 8692 3789 8699 3790 8699
TIME...MOT...LOC 2001Z 320DEG 30KT 3785 8682

AMS
Special weather statement, Aug 20, 4:10 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
410 PM EDT Tue Aug 20 2019

KYZ034-035-038-039-202045-
Shelby-Franklin-Spencer-Anderson-
410 PM EDT Tue Aug 20 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SPENCER...
SOUTHEASTERN SHELBY...NORTHWESTERN ANDERSON AND SOUTHWESTERN FRANKLIN
COUNTIES...

At 410 PM EDT, a strong thunderstorm was located 10 miles west of
Lawrenceburg, moving east at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Wayside, Gee, Anderson City, Birdie, Broadville Manor, Avenstoke, Fox
Creek, Alton, Graefenburg and Bridgeport.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3804 8518 3815 8518 3821 8492 3797 8492
TIME...MOT...LOC 2010Z 271DEG 12KT 3809 8508

SSC
Special weather statement, Aug 20, 4:12 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Louisville KY
312 PM CDT Tue Aug 20 2019

KYZ026-202045-
Ohio-
312 PM CDT Tue Aug 20 2019

...A STRONG THUNDERSTORM WILL AFFECT OHIO COUNTY...

At 311 PM CDT, a strong thunderstorm was located 7 miles south of
Whitesville, moving southeast at 45 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Hartford, Beaver Dam, Fordsville, Centertown, Mchenry, Rockport,
Rochester, Ralph, Shreve and Flint Springs.

LAT...LON 3738 8709 3748 8713 3747 8711 3763 8695
      3767 8682 3771 8687 3774 8682 3766 8664
      3755 8658 3757 8663 3757 8664 3755 8667
      3739 8661 3731 8676 3733 8681 3729 8681
      3721 8690 3727 8698 3736 8703 3734 8714
TIME...MOT...LOC 2011Z 307DEG 41KT 3759 8692

KDW
Special weather statement, Aug 20, 4:18 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Louisville KY
418 PM EDT Tue Aug 20 2019

INZ090-KYZ023>030-202100-
Harrison-Grayson-Jefferson-Bullitt-Hancock-Meade-Ohio-Hardin-
Breckinridge-
418 PM EDT Tue Aug 20 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HARRISON...MEADE...
SOUTHEASTERN HANCOCK...NORTHWESTERN GRAYSON...SOUTHWESTERN
JEFFERSON...NORTHWESTERN HARDIN...BRECKINRIDGE...NORTHWESTERN BULLITT
AND NORTHEASTERN OHIO COUNTIES...

At 418 PM EDT/318 PM CDT/, a strong thunderstorm was located 8 miles
southwest of Brandenburg, moving southeast at 45 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Shepherdsville, Brandenburg, Hardinsburg, Valley Station, Pleasure
Ridge Park, Radcliff, Webster, Vine Grove, Irvington and Muldraugh.

LAT...LON 3825 8605 3803 8566 3738 8655 3740 8661
      3739 8662 3769 8670
TIME...MOT...LOC 2018Z 305DEG 40KT 3794 8630

KDW
Special weather statement, Aug 20, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
421 PM EDT Tue Aug 20 2019

INZ077>079-090>092-KYZ029>034-202100-
Washington-Jefferson-Floyd-Clark-Scott-Harrison-Jefferson-Oldham-
Shelby-Bullitt-Henry-Trimble-
421 PM EDT Tue Aug 20 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
HARRISON...SOUTHERN JEFFERSON...CLARK...FLOYD...SCOTT...SOUTHEASTERN
WASHINGTON...OLDHAM...NORTHWESTERN SHELBY...TRIMBLE...WESTERN
HENRY...JEFFERSON AND NORTH CENTRAL BULLITT COUNTIES...

At 420 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles west of Madison to 6 miles east
of Corydon. Movement was east at 40 mph.

Wind gusts up to 45 mph are possible with these storms or the gust
front ahead of the storms.

Locations impacted include...
Louisville, Jeffersonville, New Albany, Jeffersontown, St. Matthews,
Shively, Madison, Lyndon, La Grange and Middletown.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3873 8520 3869 8520 3874 8527 3874 8533
      3863 8523 3858 8521 3860 8508 3856 8506
      3857 8504 3857 8503 3802 8567 3826 8610
      3879 8581 3880 8552
TIME...MOT...LOC 2020Z 291DEG 34KT 3873 8550 3825 8601

AMS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 9:36 PM EDTSpecial Weather StatementLMKFayette24 min
Aug 19, 10:28 PM EDTSpecial Weather StatementLMKJessamine47 min
Aug 20, 1:29 PM EDTSpecial Weather StatementLMKTrimble31 min
Aug 20, 1:33 PM EDTSpecial Weather StatementLMKLarue27 min
Aug 20, 1:46 PM EDTSpecial Weather StatementLMKCumberland29 min
Aug 20, 2:32 PM EDTSpecial Weather StatementLMKScott28 min
Aug 20, 2:44 PM EDTSevere Thunderstorm WarningLMKHarrison, Scott31 min
Aug 20, 2:46 PM EDTSpecial Weather StatementLMKCasey29 min
Aug 20, 2:54 PM EDTAreal Flood AdvisoryLMKAdair3 hr
Aug 20, 2:57 PM EDTSpecial Weather StatementLMKHarrison33 min
Aug 20, 3:11 PM EDTSpecial Weather StatementLMKMarion34 min
Aug 20, 3:13 PM EDTSpecial Weather StatementLMKCasey32 min
Aug 20, 3:19 PM EDTSpecial Weather StatementLMKButler26 min
Aug 20, 3:49 PM EDTSpecial Weather StatementLMKBoyle26 min
Aug 20, 3:52 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade38 min
Aug 20, 4:00 PM EDTSpecial Weather StatementLMKClark30 min
Aug 20, 4:01 PM EDTSpecial Weather StatementLMKHancock14 min
Aug 20, 4:10 PM EDTSpecial Weather StatementLMKAnderson35 min
Aug 20, 4:12 PM EDTSpecial Weather StatementLMKOhio33 min
Aug 20, 4:18 PM EDTSpecial Weather StatementLMKBreckinridge, Meade42 min
Aug 20, 4:24 PM EDTSpecial Weather StatementLMKBourbon36 min
Aug 20, 4:33 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby, Spencer27 min
Aug 20, 4:39 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Meade36 min
Aug 20, 4:41 PM EDTSpecial Weather StatementLMKNelson34 min
Aug 20, 4:44 PM EDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio31 min
Aug 20, 4:50 PM EDTAreal Flood AdvisoryLMKAnderson, Shelby3 hr
Aug 20, 4:55 PM EDTSpecial Weather StatementLMKAnderson, Bullitt, Franklin, Henry, Jefferson, Oldham and 4 more35 min
Aug 20, 5:01 PM EDTSpecial Weather StatementLMKNelson29 min
Aug 20, 5:05 PM EDTSevere Thunderstorm WarningLMKBullitt, Grayson, Hardin, Nelson25 min
Aug 20, 5:15 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Logan, Ohio, Warren45 min
Aug 20, 5:17 PM EDTSpecial Weather StatementLMKEdmonson, Grayson, Hart28 min
Aug 20, 5:21 PM EDTSpecial Weather StatementLMKLarue, Nelson, Washington39 min
Aug 20, 5:27 PM EDTSpecial Weather StatementLMKAnderson, Franklin, Harrison, Scott, Spencer, Woodford33 min
Aug 20, 5:29 PM EDTSpecial Weather StatementLMKHardin31 min
Aug 20, 5:36 PM EDTSpecial Weather StatementLMKBarren, Green, Hart, Simpson, Warren24 min
Aug 20, 5:45 PM EDTSpecial Weather StatementLMKLogan30 min
Aug 20, 5:50 PM EDTSevere Thunderstorm WarningLMKSimpson, Warren25 min
Aug 20, 5:58 PM EDTSpecial Weather StatementLMKAnderson, Bourbon, Boyle, Fayette, Franklin, Harrison and 7 more47 min
Aug 20, 5:58 PM EDTSevere Thunderstorm WarningLMKGreen, Hart32 min
Aug 20, 6:06 PM EDTSevere Thunderstorm WarningLMKGreen, Larue, Marion, Nelson, Taylor24 min
Aug 20, 6:09 PM EDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren12 min
Aug 20, 6:17 PM EDTSpecial Weather StatementLMKMetcalfe28 min
Aug 20, 6:30 PM EDTSevere Thunderstorm WarningLMKBarren, Metcalfe30 min
Aug 20, 6:43 PM EDTSpecial Weather StatementLMKCasey32 min
Aug 20, 7:17 PM EDTSpecial Weather StatementLMKMonroe28 min
Aug 20, 1:59 PM EDTSpecial Weather StatementLMKJefferson31 min
Aug 20, 2:42 PM EDTSpecial Weather StatementLMKDubois, Orange63 min
Aug 20, 3:20 PM EDTSevere Thunderstorm WarningLMKOrange25 min
Aug 20, 3:22 PM EDTSevere Thunderstorm WarningLMKDubois38 min
Aug 20, 3:30 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange, Perry45 min
Aug 20, 3:45 PM EDTSpecial Weather StatementLMKOrange30 min
Aug 20, 3:56 PM EDTSpecial Weather StatementLMKJefferson49 min

Nearby

Special Weather Statements in Kentucky, 2019Special Weather Statements in Indiana, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.